# SDR SWIA972270

- Difficulty date: January 14, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 6,752 hours, 10,024 cycles
- Engine: Pwa PW118B
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Warning System
- Condition: Malfunctioned
- Location: Trim System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF TRIM AURAL WARNING ON TAKEOFF.  ABORTED TAKEOFF.  TRIM IN GREEN BAND.  POWERED DOWN AIRCRAFT.  POWERED UP AIRCRAFT.  PERFORMED OPERATIONAL CHECK OF AURAL TRIM WARNING SEVERAL TIMES.  TRIM AURAL WARNING OPERATES NORMAL.  OPS CHECKS GOOD.  COULD NOT DUPLICATE DISCREPANCY.
